Home Allergy

Hayfexo 180mg Tablets (Fexofenadine)

NZ $9.99 Incl GST

Once-a-day Non-drowsy antihistamine. Fast acting 24 hour treatment for seasonal allergies (hayfever).

Sorry, the selected product is currently out of stock. Sorry, there are only 999999 of this item currently in stock. the selected product is not available.

Antihistamines, Allergy

Description

Hayfexo is indicated for the relief of symptoms associated with perennial and seasonal allergic rhinitis (hayfever), such as sneezing, nasal discharge and itching as well as itching and burning of the eyes. Hayfexo is also indicated for the relief of symptoms and signs of chronic urticaria (hives and itching) and other allergic skin disorders.

Active Ingredient:
Fexofenadine Hydrochloride 180mg

Available in a 10 Pack, 30 Pack or 70 Pack size.

Dosage:
Adults and Children over 12 years old: One tablet (180mg) daily as required. Hayfexo may be taken with or without food

Caution:
Do not exceed the recommended dose. People with kidney problems, and pregnant or breast-feeding women should seek medical advice before taking this medicine. Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken. 

Pharmacy Only Medicine
This website does not contain all the information available on this medicine. It does not take the place of talking to your doctor or pharmacist. All medicines have risks and benefits. If you have any questions about using this medicine please feel free to ask us.
 

Questions?

In order to assist us in reducing spam, please type the characters you see:

You may also like

Mediband ALERT! Reversible Wristband- diabetes, asthma
Out of Stock

Select Options

Mediband ALERT! Reversible Wristband- diabetes, asthma

NZ $9.50 NZ $4.50